# SDR DXTA2023050985670

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000066
- Aircraft time: 1,285 hours, 726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ON PREFLIGHT, WITH BATTERIES IN OFF POSITION AND EMERGENCY LIGHTS PLACED IN ARM, NONE OF THE EMERGENCY LIGHTS ILLUMINATE.  WITH EMERGENCY LIGHTS PLACED IN ON POSITION, RIGHT ICE DETENTION/EMERG LIGHT IS INOP AND ALL OTHER EMERGENCY LIGHTS ILLUMINATE.  PERFORM EMER BATT POWER SUPPLY BATTERY POWER EXERCISE PROCEEDURE INSTEAD OF SWAPPING ANY POWER SUPPLIES AROUND.COMPLIED WITH NJA CE700 TC-FLT-33-1001, EMERGENCY LIGHTING POWER SUPPLY BATTERY POWER EXERSIZE PROCEEDURE. ALL LIGHTS ILLUMINATE AND STAYON FOR MORE THAN 10 MINUTES. OK TO CONTINUE.
